Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 151, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 26, 2008, 3:07 PM CDT for Cowley County, Sumner County, Kansas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2008, 3:07 PM CDT (20:07 UTC)
- Expired
- May 26, 2008, 3:45 PM CDT
- In force
- 38 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Cowley County, KS, Sumner County, KS
The radar
The Wichita radar (KICT), 36 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 8.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2283 J/kg
- Mixed-layer CIN
- -89 J/kg
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 326 m²/s²
- 0-3 km storm-relative helicity
- 527 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 27.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 262007
SVRICT
KSC035-191-262100-
/O.NEW.KICT.SV.W.0151.080526T2007Z-080526T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
307 PM CDT MON MAY 26 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS.
NORTHEASTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 400 PM CDT.
* AT 304 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS
LOCATED NEAR WELLINGTON...AND MOVING NORTHEAST AT 17 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BELLE PLAINE...OXFORD...UDALL...WELLINGTON...RIVERDALE...WELLINGTON
AIRPORT.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3729 9756 3748 9724 3747 9722 3747 9719
3731 9702 3714 9743
TIME...MOT...LOC 2007Z 235DEG 14KT 3727 9740
$$
COX2 follow-up statements
000
WWUS53 KICT 262018
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
318 PM CDT MON MAY 26 2008
KSC035-191-262100-
/O.CON.KICT.SV.W.0151.000000T0000Z-080526T2100Z/
SUMNER KS-COWLEY KS-
318 PM CDT MON MAY 26 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN COWLEY
AND NORTHEASTERN SUMNER COUNTIES UNTIL 400 PM CDT...
AT 317 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK ANOTHER SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
NEAR WELLINGTON...MOVING NORTHEAST AT 22 MPH.
THE SEVERE THUNDERSTORM WILL BE...
6 MILES NORTHWEST OF OXFORD BY 335 PM CDT.
4 MILES SOUTHEAST OF BELLE PLAINE BY 340 PM CDT.
NEAR UDALL BY 355 PM CDT.
NEAR UDALL BY 400 PM CDT.
THE TOWN OF WELLINGTON AIRPORT IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3729 9756 3748 9724 3747 9722 3747 9719
3731 9702 3714 9743
TIME...MOT...LOC 2018Z 224DEG 19KT 3726 9733
$$
COX000
WWUS53 KICT 262045
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
345 PM CDT MON MAY 26 2008
KSC035-191-262055-
/O.CAN.KICT.SV.W.0151.000000T0000Z-080526T2100Z/
SUMNER KS-COWLEY KS-
345 PM CDT MON MAY 26 2008
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN COWLEY AND
NORTHEASTERN SUMNER COUNTIES HAS BEEN CANCELLED...
AT 340 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR
SOUTH CENTRAL KANSAS.
LAT...LON 3729 9756 3748 9724 3747 9722 3747 9719
3731 9702 3714 9743
TIME...MOT...LOC 2045Z 224DEG 19KT 3736 9721
$$
COXWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:01 PM CDT, 6 minutes earlier.
Area forecast discussion, May 26, 3:01 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 301 PM CDT MON MAY 26 2008 .DISCUSSION... VERY CHALLENGING FIRST PERIOD FORECAST WITH SEVERE CONVECTION AND FLOODING POSSIBLE. SYNOPSIS: CURRENTLY HAVE A WARM FRONT SAGGING DOWN FROM THE NORTH AND EXTENDS FROM JUST NORTH OF KSLN TO NORTH OF KDDC. AN AXIS OF DEEPER MOISTURE...EVIDENT BY BETTER CU FIELD...EXTENDS FROM THE TX PANHANDLE AND INTO THE WESTERN PORTION OF FORECAST AREA. WATER VAPOR IMAGERY SHOWS THE MAIN UPPER ENERGY SITUATED NORTHWEST OF THE FOUR CORNERS REGION WITH A SPEED MAX ROTATING AROUND THE SOUTHERN END OF THE TROUGH. TONIGHT: CONVECTION OVER EASTERN KANSAS HAS BEEN DRIVEN BY ISENTROPIC LIFT ALONG THE 310-315K SURFACE. THIS ACTIVITY KICKED OUT AN OUTFLOW BOUNDARY CAUSING ADDITIONAL ELEVATED STORMS TO DEVELOP THIS AFTERNOON. CONVECTIVE TREND CONFIDENCE IS HIGHEST WITH ACTIVITY TO CONTINUE/BECOME MORE WIDESPREAD NORTH OF THE CURRENTLY OUTFLOW BOUNDARY...OR CLOSER TO WARM FRONT OVER SOUTH CENTRAL/SE KS THIS EVENING. WITH SAGGING SYNOPTIC BOUNDARY AND LOW LEVEL JET CONVERGING ALONG THIS FEATURE...A CLASSIC FLOODING SCENARIO IS SETTING UP FOR EASTERN PORTIONS OF FORECAST AREA. WITH GROUNDS ALREADY SATURATED FROM STORMS THIS MORNING...WILL GO WITH A FLOOD WATCH FOR BASICALLY THE EASTERN HALF OF THE FORECAST AREA THROUGH 18Z TUE. WITH EXPECTED RAINFALL OVERNIGHT...AM CONFIDENT WELL GET INTO SOME RIVER FLOODING FOR AREAS OF SE KS OVERNIGHT INTO TUE. CONFIDENCE IN CONVECTIVE TRENDS DECREASES WITH THE ACTIVITY FURTHER WEST. STORMS HAVE STARTED TO DEVELOP IN THE DEEPER MOISTURE OVER THE TX PANHANDLE BUT THERE DOESNT APPEAR TO BE A WELL DEFINED BOUNDARY TO FOCUS ACTIVITY ON...WITH THE DRYLINE MUCH FURTHER WEST. CURRENT THINKING IS THAT STORMS WILL FESTER OVER SOUTHERN AND SW PORTION OF FORECAST AREA ALONG THE OUTFLOW BOUNDARY WITH HAIL BEING THE MAIN THREAT. FEEL THE MORE WIDESPREAD ACTIVITY WILL COME CLOSE TO OR A BIT AFTER 00Z AS LOW LEVEL JET GETS CRANKED UP. HAIL AND HIGH WINDS WILL BE THE MAIN THREAT FOR ANY STORM OVERNIGHT. FEEL THE BEST TOR THREAT WILL BE THROUGH 03Z WITH STORMS THAT DEVELOP WEST OF FORECAST AREA THIS AFTERNOON AND MOVE INTO THE WESTERN FRINGES OF FORECAST AREA. TUE-THU: SYNOPTIC FRONT WILL CONTINUE ITS JOURNEY SOUTH ON TUE AND BY 00Z WED WILL BE SITUATED FROM NEAR KCNU TO NEAR KOKC. SHOWERS AND STORMS WILL CONTINUE TO FESTER ALONG AND JUST BEHIND THE FRONT. THEREFORE SE KS WILL HAVE THE BEST SHOT AT MORE WIDESPREAD SHOWERS AND STORMS TUE AND A CONTINUED FLOODING THREAT. ALSO CANT RULE OUT SOME HAILERS OVER SE KS DURING THE DAY TUE WITH LOW LEVEL MOISTURE STAYING AROUND. BY 12Z WED THE SURFACE FRONT WILL BE SOUTH OF THE FORECAST AREA AND WILL JUST LINGER A SLIGHT CHANCE OVER EXTREME SE KS FOR ANYTHING STAYING JUST NORTH OF THE FRONT. ANOTHER UPPER WAVE WILL BE APPROACHING THE DESERT SOUTHWEST ON TUE WITH AN UPPER RIDGE SITUATED OVER THE CENTRAL PLAINS. THIS WILL ALLOW HIGH PRESSURE TO REMAIN OVER THE EASTERN HALF OF KANSAS WITH RETURN FLOW STARTING BACK UP FOR THE WESTERN HALF. WITH EXPECTED RIDGE OVER AREA...WILL LEAVE FORECAST DRY FOR THU AND THU NIGHT. FRI-MON: BOTH ECMWF AND GFS AGREE ON LIFTING THE UPPER WAVE TO OUR SW INTO EXTREME NW KS/NE DURING THE DAY FRI. AS THIS FEATURE CONTINUES EAST...IT WILL DRAG A SURFACE TROUGH DOWN THROUGH THE AREA ON FRI NIGHT. THEREFORE WILL CONTINUE PRECIP CHANCES OVER THE ENTIRE AREA FOR FRI NIGHT. THE UPPER PATTERN WILL REMAIN PROGRESSIVE AS THIS WAVE QUICKLY MOVES OFF GIVING WAY TO WEAK UPPER RIDGING OVER THE AREA THROUGH THE WEEKEND...KEEPING PRECIP OUT OF THE FORECAST. A DEEPER AND MORE POWERFUL UPPER WAVE WILL MOVE ON SHORE ON MON...POSSIBLY GETTING US BACK INTO SEVERE WEATHER MODE FOR THE BEGINNING/MIDDLE OF NEXT WEEK. CONFIDENCE IS HIGH THAT TEMPS THROUGH THESE PERIODS WILL BE ABOVE NORMAL WITH HIGHS IN THE 80S AND 90S. LAWSON && .AVIATION... FOR THE 18Z TAF SUITE. CURRENT CONVECTION ACROSS SOUTHEAST KS CONTINUES TO DIMINISH AT THIS TIME. WILL KEEP SOME VCTS IN THE KCNU TAF FOR AT LEAST THE NEXT COUPLE OF HOURS UNTIL THIS CONVECTION COMES TO AN END. ALSO NOTED SOME MVFR CEILINGS ACROSS CENTRAL AND SOUTH CENTRAL KS. EXPECT THIS CLOUD COVER TO SLOWLY BURN OFF AS THE AFTERNOON PROGRESSES. ATTENTION THEN SHIFTS TO CONVECTION CHANCES TO THE WEST OF KHUT/KRSL AND KICT THIS EVENING. WILL GO WITH VCTS NEAR THESE AREA AFTER 23Z AND EXTEND IT UNTIL 06Z AS CONVECTION IS PROGGED TO MOVE ACROSS MOST OF CENTRAL AND SOUTH KS DURING THE EVENING HOURS. WILL ALSO INCLUDE A TEMPO GROUP FOR SOME VARIABLE GUSTY WINDS AND REDUCE VISIBILITIES TO MVFR WITH SOME STRONGER STORMS EXPECTED TO MOVE ACROSS KHUT/KICT AREAS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 67 75 54 72 / 80 30 30 10 HUTCHINSON 64 70 50 69 / 80 30 20 10 NEWTON 66 73 52 71 / 80 30 20 10 ELDORADO 68 76 54 72 / 80 40 30 10 WINFIELD-KWLD 70 78 56 74 / 70 30 30 10 RUSSELL 56 62 45 68 / 80 30 20 10 GREAT BEND 58 63 46 68 / 80 30 20 10 SALINA 63 64 48 70 / 80 30 20 10 MCPHERSON 64 69 49 70 / 80 30 20 10 COFFEYVILLE 71 81 59 76 / 70 60 50 20 CHANUTE 69 79 56 74 / 70 50 40 20 IOLA 68 78 54 73 / 80 50 30 20 PARSONS-KPPF 70 80 58 75 / 70 60 50 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR KSZ053-069>072- 093>096-098>100. &&
Hazardous weather outlook, May 26, 5:39 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 539 AM CDT MON MAY 26 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 539 AM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT THE SCATTERED THUNDERSTORMS THIS MORNING MAY OCCASIONALLY BE STRONG...BUT ARE NOT EXPECTED TO BECOME SEVERE. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP SOMETIME THIS AFTERNOON IN CENTRAL KANSAS...THEN TRAVERSE THE REMAINDER OF THE AREA THIS EVENING AND OVERNIGHT. THE INITIAL THREAT WILL BE LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...MAINLY NORTH OF A KINGMAN TO ELDORADO TO EUREKA LINE. THE STORMS WILL LIKELY TRANSITION INTO A LINE DURING THE EVENING AND OVERNIGHT...WITH THE PRIMARY THREAT BEING DAMAGING WINDS AND HEAVY RAIN. IF IT BECOMES MORE CERTAIN THAT THE RICH MOISTURE WILL REACH THE FRONT AND COMBINE WITH AFTERNOON SUNSHINE...THE THREAT FOR SIGNIFICANT SEVERE WEATHER WILL GREATLY INCREASE. LOCALLY HEAVY RAIN COULD ALSO LEAD TO SOME FLOODING...ESPECIALLY OVER AREAS WHERE HEAVY RAIN HAS OCCURRED OVER THE WEEKEND. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG TO SEVERE THUNDERSTORMS ARE LIKELY AGAIN ON TUESDAY. THE MOST LIKELY AREA FOR SEVERE THUNDERSTORMS IS SOUTHEAST OF A LINE FROM EUREKA TO ELDORADO TO WELLINGTON TUESDAY AFTERNOON AND EVENING. THE EXTENT AND MAGNITUDE OF THE SEVERE THREAT IS HIGHLY DEPENDENT ON WHAT HAPPENS MONDAY NIGHT. THUNDERSTORMS WILL ALSO AFFECT THE AREA STARTING FRIDAY NIGHT AND CONTINUE INTO THE WEEKEND. LATER OUTLOOKS WILL CONTAIN MORE DETAILED INFORMATION. PLEASE CONTINUE TO CHECK LATER WEATHER PRODUCTS FOR UPDATED INFORMATION. IF YOU HAVE OUTDOOR ACTIVITIES TODAY...MAKE SURE YOU HAVE ACCESS TO WATCHES AND WARNINGS...AND PLAN OF WHAT YOU WILL DO IF SEVERE WEATHER THREATENS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON ACROSS CENTRAL KANSAS... AND OVER THE ENTIRE AREA TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED IN SOUTHEAST KANSAS ON TUESDAY. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Local storm report, May 26, 12:07 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1207 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD EUREKA 37.82N 96.29W
05/26/2008 GREENWOOD KS LAW ENFORCEMENT
MINOR STREET FLOODING IN TOWN.
&&
LFWLocal storm report, May 26, 12:17 PM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1217 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HEAVY RAIN MADISON 38.13N 96.14W
05/26/2008 M3.16 INCH GREENWOOD KS CO-OP OBSERVER
RAINFALL READING FROM 1130 AM SUNDAY TO 1025 AM MONDAY.75
PERCENT FELL MONDAY MORNING.
&&
LFWLocal storm report, May 26, 12:19 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
1219 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLOOD MADISON 38.13N 96.14W
05/26/2008 GREENWOOD KS CO-OP OBSERVER
MINOR STREET FLOODING IN TOWN.
&&
LFWLocal storm report, May 26, 1:09 PM CDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
109 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0107 PM FLASH FLOOD INDEPENDENCE 37.23N 95.71W
05/26/2008 MONTGOMERY KS TRAINED SPOTTER
SOME ROADS CLOSED DUE TO HIGH WATER.
&&
BDKLocal storm report, May 26, 1:46 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
146 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0144 PM FLOOD ALTAMONT 37.19N 95.29W
05/26/2008 LABETTE KS LAW ENFORCEMENT
MINOR FLOODING OVER COUNTY ROADS.
&&
LFWSpecial weather statement, May 26, 2:28 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 228 PM CDT MON MAY 26 2008 KSZ092-262000- SUMNER- 228 PM CDT MON MAY 26 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SUMNER COUNTY... AT 225 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF CALDWELL...OR 13 MILES SOUTHWEST OF WELLINGTON...AND MOVING NORTHEAST AT 28 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE. KETCHAM
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:00 PM CDT | Tornado Warning | ICT | Saline | 30 min |
| May 25, 7:06 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 43 min |
| May 25, 7:14 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 91 min |
| May 25, 7:24 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 51 min |
| May 25, 7:30 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 45 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 65 min |
| May 25, 7:52 PM CDT | Flash Flood Warning | ICT | Barton, Ellsworth, McPherson, Reno, Rice, Saline | 3 hr |
| May 25, 8:17 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 59 min |
| May 25, 8:40 PM CDT | Tornado Warning | ICT | Harvey, McPherson | 19 min |
| May 25, 8:54 PM CDT | Tornado Warning | ICT | Harvey, Marion | 36 min |
| May 25, 9:05 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman | 85 min |
| May 25, 9:35 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 55 min |
| May 25, 9:59 PM CDT | Tornado Warning | ICT | Reno | 31 min |
| May 25, 10:05 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, McPherson, Marion | 55 min |
| May 25, 10:21 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Lincoln, Russell | 8 hr |
| May 25, 10:36 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 39 min |
| May 25, 10:48 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Rice, Saline | 8 hr |
| May 25, 11:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 55 min |
| May 25, 11:21 PM CDT | Tornado Warning | ICT | Butler | 39 min |
| May 25, 11:32 PM CDT | Tornado Warning | ICT | Butler | 28 min |
| May 25, 11:37 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Elk, Greenwood | 68 min |
| May 25, 11:47 PM CDT | Tornado Warning | ICT | Elk, Greenwood | 28 min |
| May 26, 10:27 AM CDT | Areal Flood Warning | ICT | Greenwood, Montgomery, Wilson | 5 hr |
| May 26, 1:00 PM CDT | Flash Flood Warning | ICT | Montgomery, Wilson | 7 hr |
| May 26, 1:06 PM CDT | Areal Flood Warning | ICT | Labette | 5 hr |
| May 26, 1:49 PM CDT | Areal Flood Warning | ICT | Elk | 5 hr |
| May 26, 2:09 PM CDT | River Flood Warning | ICT | Wilson | 43 hr |
| May 26, 2:15 PM CDT | River Flood Warning | ICT | Montgomery, Wilson | 3 days |
| May 26, 2:15 PM CDT | River Flood Warning | ICT | Montgomery | 4 days |
| May 26, 2:18 PM CDT | River Flood Warning | ICT | Chase, Lyon | 30 hr |
| May 26, 3:44 PM CDT | Flood Watch | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 6 more | 30 hr |
| May 26, 3:48 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 57 min |
| May 26, 4:00 PM CDT | Areal Flood Warning | ICT | Sumner | 5 hr |
| May 26, 4:33 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln | 57 min |
| May 26, 4:35 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 51 min |
| May 26, 4:35 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 55 min |
| May 26, 4:41 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 64 min |
| May 26, 4:55 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 24 min |
| May 26, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 49 min |
| May 26, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 42 min |
| May 26, 5:24 PM CDT | Areal Flood Warning | ICT | Cowley | 4 hr |
| May 26, 5:26 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth | 64 min |
| May 26, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 57 min |
| May 26, 5:33 PM CDT | Flash Flood Warning | ICT | Sumner | 4 hr |
| May 26, 5:35 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln, Russell | 55 min |
| May 26, 5:45 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 42 min |
| May 26, 5:59 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Saline | 61 min |
| May 26, 6:30 PM CDT | Areal Flood Warning | ICT | Ellsworth | 5 hr |
| May 26, 6:38 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 29 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.